Our expert says:
If there is damage to the penis itself it is possible that this could cause problems with erections. I would suggest that you see a urologist or other doctor specialising in sexual health (there are some dotted around the main cities in SA) to check this out and see what your options are. It could be that one of the oral medications could assist, but that might depend on whether or not there is physical damage. In this case, there may still be other aids to assist. Please contact SASHA directly via our helpline to get names of specialists if you don't already have a urologist (0860 100 262).
Claire - SASHA (www.sexualhealth.co.za)
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.